The Hasse conjecture for cyclic extensions.

Ishkhanov, V.V.; Lur'e, B.B.

Zapiski Nauchnykh Seminarov POMI (2005)

  • Volume: 321, page 197-204
  • ISSN: 0373-2703

How to cite


Ishkhanov, V.V., and Lur'e, B.B.. "The Hasse conjecture for cyclic extensions.." Zapiski Nauchnykh Seminarov POMI 321 (2005): 197-204. <>.

author = {Ishkhanov, V.V., Lur'e, B.B.},
journal = {Zapiski Nauchnykh Seminarov POMI},
language = {eng},
pages = {197-204},
publisher = {Nauka},
title = {The Hasse conjecture for cyclic extensions.},
url = {},
volume = {321},
year = {2005},

AU - Ishkhanov, V.V.
AU - Lur'e, B.B.
TI - The Hasse conjecture for cyclic extensions.
JO - Zapiski Nauchnykh Seminarov POMI
PY - 2005
PB - Nauka
VL - 321
SP - 197
EP - 204
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.